RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1966, Volume 11, Issue 2, Pages 313–320 (Mi tvp626)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications

A combinatorial identity and its application to the problem about the first occurence of a rare event

A. D. Solov'ev

Moscow

Abstract: In this paper a stationary chain of $m$-dependent events is investigated. The moment of the first occurence of the event is considered. A representation of the generating function of the moment is derived and the asymptotic behaviour of this moment is investigated when the probability of occurence of the event tends to zero.

Full text: PDF file (419 kB)

English version:
Theory of Probability and its Applications, 1966, 11:2, 276–282

Bibliographic databases:

Received: 21.05.1965

Citation: A. D. Solov'ev, “A combinatorial identity and its application to the problem about the first occurence of a rare event”, Teor. Veroyatnost. i Primenen., 11:2 (1966), 313–320; Theory Probab. Appl., 11:2 (1966), 276–282

Citation in format AMSBIB
\Bibitem{Sol66}
\by A.~D.~Solov'ev
\paper A~combinatorial identity and its application to the problem about the first occurence of a~rare event
\jour Teor. Veroyatnost. i Primenen.
\yr 1966
\vol 11
\issue 2
\pages 313--320
\mathnet{http://mi.mathnet.ru/tvp626}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=202217}
\zmath{https://zbmath.org/?q=an:0154.43104}
\transl
\jour Theory Probab. Appl.
\yr 1966
\vol 11
\issue 2
\pages 276--282
\crossref{https://doi.org/10.1137/1111022}


Linking options:
  • http://mi.mathnet.ru/eng/tvp626
  • http://mi.mathnet.ru/eng/tvp/v11/i2/p313

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. L. Rukhin, “Pattern correlation matrices for Markov sequences and tests of randomness”, Theory Probab. Appl., 51:4 (2007), 663–679  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:390
    Full text:210
    First page:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020